# SDR COOSDR000004

- Difficulty date: October 6, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 48,612 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FORWARD CARGO COMPARTMENT, STA 500B, BETWEEN STR 22L AND STR 24L.  POSSIBLE CAUSE OF THE CRACK WAS FATIGUE.  (X)
